# SDR SWIA201642749

- Difficulty date: October 22, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 38,269 hours, 31,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLOSEOUT PANEL 832GR HAS CORROSION AROUND FASTENERS.  REPLACED THE CLOSEOUT PANEL IAW SRM.
